Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
128 Doctors are Online

Often get shoulder pain. Cause and remedy?

DOCTOR OF THE MONTH - Feb 2014
Feb 2014
User rating for this question
Very Good
Answered by

Orthopaedic Surgeon, Joint Replacement
Practicing since : 2004
Answered : 5930 Questions
Question
I often get left shoulder pain. Please let me know what is the cause and remedy.
I get this almost everyday.
Posted Wed, 16 Oct 2013 in Bones, Muscles and Joints
 
 
Answered by Dr. Saurabh Gupta 17 hours later
Brief Answer:
Left shoulder pain can be extremely concerning

Detailed Answer:
Hi,

If you have shoulder pain, some common causes include:
Bursitis/Rotator Cuff Tendonitis
Rotator Cuff Tear
Frozen Shoulder
Calcific Tendonitis
Shoulder Instability
Shoulder Dislocation

The treatment of shoulder pain depends entirely on the cause of the problem.
Rest
Ice and Heat application
Stretching
Physical Theraphy
Anti-Inflammatory Medication

There is a pain on your left, so you must go for your cardiac check up also, do not ignore your left side pain to rule out any possible cardiac ailment.

I do hope that you have found something helpful and informative and I will be glad to answer any further query.
Take care.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask an Orthopaedic Surgeon

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor